I'm 19 years old , currently on the shot I


Q: I'm 19 years old , currently on the shot. I have been on my period for about 2 weeks now. I never go past 3 days. I recently seen a very unusual thing happened. This big thing wasn't a blood clot but I looked online to find out what is was a came upon a similar picture and they said it was a fetus. Could you please explain this to me or tell me how to stop my flow.

Symptoms:  Period, light headed, nausea

A:   Hi,
Thanks for the query.

I understand your concern.
If you have missed taking the shot on scheduled time, there is possibility of pregnancy and miscarriage.
In that case, please go for urine pregnancy test to find out the possibility of pregnancy.
If test gives negative result, you may be having irregular bleeding as a side effect of depo shot.
And the tissue you mentioned could be endometrial tissue shedding along with blood.
As you are having continuous bleeding for two weeks, better to consult your doctor, get examined and undergo ultrasound.
If side effect of depo is found to be the cause of the problem, you can take antifibrinolytic drugs or additional dose of hormones to control the bleeding.

Take care.

Related Q&A

Q: Hello, I am having bad stomach pain. There is no diarrhea or vomiting just pain in the upper and mid part of my abdom...

Q: I have had a persistent headache that seemingly came on overnight exactly 28 days ago, with a few other symptoms aris...

Q: My 5 year old child swollowed a nickel what do i do

Q: Hi i m 25 years old n me n my husband had unprotected sex on the last day of my menstrual cycle ie on 25th Jan n I ha...

Q: Hi i have a slightly low thyroid and iam on medication. i recently wanted to take a amino acid blend, which includes ...


Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon